MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; CONNECTION COMPONENTROTATIONAL VERSION,SMALL

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; CONNECTION COMPONENTROTATIONAL VERSION,SMALL
Model Number 16-2840/05
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presents with pain and joint instability.After radiographic examination it shows fracture of the prosthetic component.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description

Brand Name
ENDO-MODEL SL KNEE JOINT PROSTHESIS
Common Device Name
CONNECTION COMPONENTROTATIONAL VERSION,SMALL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key20479263
Report Number3004371426-2024-00071
Device Sequence Number8360146
Product Code KRO
UDI-Device Identifier04026575359240
UDI-Public04026575359240
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number16-2840/05
Device Catalogue Number16-2840/05
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown